# SDR REXA2019111861617

- Difficulty date: October 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67033227
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS597 BTW STGR 26L-26R AT FWD BAGGAGE BAY COMPARTMENT. (C1)(TCI: 53-20-306).
CORROSION ON FRAME FS597 BTW STGR 26L-26R AT FWD BAGGAGE BAY COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06, BLENDED AREAS WERE MEASURED AND FOUND WHIT THE FOLLOWING DIMENTIONS: ORIGINAL THICKNESS: 0.063", REMAINING THICKNESS IS 0.060" THEREFORE IS WITHIN LIMITS PER CRJ-900 SRM 53-31-06-101-003-A04. EQUIPMENT: DIAL INDICATOR P/N: 543-783, DUE DATE: 04/JUN/20, N/C 1252 RCG. LEVEL CORROSION 1.
